# SDR SWAA2025022097619

- Difficulty date: February 19, 2025
- Submitted: February 20, 2025
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 56,443 hours, 33,961 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT CHECK FOUND NUMEROUS CABIN EMERGENCY LIGHTS INOP<[01] REMOVED AND REPLACED EMERGENCY LIGHTS POWER SUPPLY BATTERY PACKS FWD; CENTER; AFT LH; AND AFT RH IAW AMM 33-51-06. OPERATIONAL CHECK GOOD. NO FURTHER DEFECTS NOTED.
